Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS Philadelphia/Mount Holly

May 4, 2012Chester County, Delaware County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at May 4, 2012, 9:54 PM EDT for Chester County, Delaware County, Pennsylvania. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 4, 2012, 9:54 PM EDT (01:54 UTC)
Expired
May 4, 2012, 11:00 PM EDT
In force
66 min
Issued by
NWS Philadelphia/Mount Holly

Counties Chester County, PA, Delaware County, PA

The radar

The Philadelphia radar (KDIX), 102 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 1.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2012-05-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2012-05-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-95 J/kg
Mixed-layer LCL
1746 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

033 
WWUS81 KPHI 050154
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 PM EDT FRI MAY 4 2012

DEZ001-NJZ016-017-PAZ067-070-050300-
CHESTER PA-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-SALEM NJ-
954 PM EDT FRI MAY 4 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CHESTER... 
DELAWARE...GLOUCESTER...NEW CASTLE AND SALEM COUNTIES...

AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
CLUSTER OF STRONG THUNDERSTORMS 6 MILES WEST OF WEST 
CHESTER...MOVING SOUTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR 
MARSHALLTON...WEST CHESTER AROUND 1000 PM...WESTTOWN...CHEYNEY 
AROUND 1015 PM...ELAM...TALLEYVILLE AROUND 1030 
PM...ARDENCROFT...ARDEN AROUND 1045 PM...PENNS GROVE AND BECKETT 
AROUND 1100 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STORMS...AS WELL AS SMALL 
HAIL.

LAT...LON 3999 7597 4019 7570 3990 7525 3988 7526
      3988 7522 3984 7518 3957 7548 3963 7557
      3965 7556 3964 7559 3993 7600 3996 7600

$$

HAYES

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at May 4, 9:29 PM EDT, 25 minutes earlier.

Area forecast discussion, May 4, 9:29 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
929 PM EDT FRI MAY 4 2012

.SYNOPSIS...
A WEAK COLD FRONT SAGGING SOUTH INTO NORTHERN PENNSYLVANIA WILL
MOVE THROUGH THE FORECAST AREA LATER TONIGHT. HIGH PRESSURE WILL
THEN BUILD DOWN FROM CANADA FOR THE WEEKEND INTO EARLY NEXT WEEK.
LOW PRESSURE WILL THEN MOVE IN FROM THE WEST. THIS LOW WILL IMPACT
OUR REGION TUESDAY INTO WEDNESDAY, WITH HIGH PRESSURE MOVING BACK
IN FOR THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
ADJUSTMENTS THROUGH THE EVENING HAVE BEEN MIRRORING THE ARW-WRF
THE CLOSEST BASED ON ITS TRACK RECORD. THIS CLUSTER OF SHOWERS AND
THUNDERSTORMS IS EXPECTED TO START WEAKENING OVER THE NEXT ONE TO
TWO HOURS AS THE POOL OF LOWEST SFC INSTABILITY WAS NOW SOUTHWEST
OF THE ONGOING CONVECTION. WE EXPECT TO SEE MORE OF A SOUTHWARD
SAG IN THE GENERAL AREA.

AS FOR THE REST OF THE OVERNIGHT, WE KEPT THE RESIDUAL LOWER
CHANCES OF SHOWERS AND THE MENTION OF PATCHY FOG WHICH WE WILL
FINE TUNE AS WE ACCESS WHERE THE HEAVIEST RAIN FELL. TEMPERATURES WERE
FALLING ON OR CLOSE TO SCHEDULE, SO NOT MANY CHANGES THERE.

FOG FORMS IN THE LIGHT BL WIND FLOW AFTER MIDNIGHT AND AFTER THE
CONVECTIVE MID AND UPPER DECK OF CLOUDS DISSIPATES. COULD BE SOME
1/2MI PATCHY FOG SATURDAY MORNING BUT FOR NOW GENERAL 2MI.

TEMPS/WINDS GENERALLY 12Z/4 NCEP BLENDED MOS GUIDANCE.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
SATURDAY...IS NOT A LOCK TO BE DRY. UKMET/ECMWF ARE A LITTLE ON THE
SHOWERY SIDE FROM KPHL SOUTH AND SO THE BLENDED MOS POPS HOLD FOR
NOW BUT WE MAY NEED TO BECOME MORE PESSIMISTIC IN THE SRN PART OF
THE FA IN FUTURE FCSTS.

CONSIDERABLE CLOUD COVER MOST OF THE DAY.

THE TEMP FCST ISSUED FOR SATURDAY MAY BE SEVERAL DEGREES TOO WARM.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
HIGH PRESSURE WILL BUILD INTO THE REGION FROM CANADA FOR THE
BEGINNING OF THE EXTENDD PD AND DRY WX CAN BE EXPECTED. THE HIGH
WILL REMAIN IN PLACE THROUGH ABOUT MONDAY NIGHT OR EARLY TUESDAY.

THEN, AN AREA OF LOW PRESSURE OVER THE MID MS VLY WILL BEGIN TO
MOVE EWD. ITS ATTENDANT WMFNT WILL CROSS THE REGION ON TUESDAY
FOLLOWED BY THE CDFNT TUESDAY NIGHT OR WEDNESDAY. THIS PD LOOKS TO
SEE SOME RAIN. THERE ARE STILL SOME TIMING AND POSN DIFFS WRT THIS
SYS AS CAN BE EXPECTED AT THIS TIME SCALE, SO WHILE CONFIDENCE IS
HIGH THAT RAIN WILL OCCUR DURG THIS TIME, EXACTLY WHEN AND HOW
MUCH REMAINS IN QUESTION. THE GFS IS FASTER IN MOVG THINGS OUT ON
WED, WHEREAS THE ECMWF KEEPS POPS AROUND MOST OF WEDNESDAY. FOR NOW
WILL SPLIT THE DIFF AND GO WITH LOW CHC POPS.  BY WEDNESDAY NIGHT,
CONDS WILL IMPROVE AS HIGH PRESSURE BUILDS IN FROM THE W FOR THU
THRU THE END OF THE WK. AS THE AFOREMENTIONED SFC LOW/UPR TROF
PULLS AWAY EXPECT A STRONG NWLY FLOW TO DEVELOP AS THE PGRAD
INCREASES. THE MIDWEEK PD ALSO LOOKS TO BE QUITE BREEZY. EXPECT
TEMPS TO BE AROUND OR SLIGHTLY BELOW NRML.

&&

.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

WITH THE 00Z TAFS FOR THIS EVENING WE CONTINUED THE MENTION OF
THUNDERSTORMS WITH LOCALIZED IFR CONDITIONS AT KRDG (HIEST
CONFIDENCE) AND KABE. FARTHER TO THE SOUTHEAST INTO THE KPHL METRO
AIRPORTS WE TRANSITION TO MVFR VSBYS IN SHOWERS BECAUSE OF LOWER
CONFIDENCE PLUS MODELING IS SUGGESTING DECAYING (EVEN IF THERE ARE
CURRENTLY PLENTY OF SHOWERS AND SCATTERED THUNDERSTORMS INTO
CENTRAL PENNSYLVANIA). WE HAVE SINCE AMENDED TO INCLUDE THUNDER
WITH BEST CHANCES RIGHT AROUND 02Z. FOR KACY AND KMIV NO MENTION
OF PCPN WAS INCLUDED. OUTSIDE OF THE PRECIPITATION VFR CONDITIONS
ARE EXPECTED, MORE CONFIDENT THOUGH ABOUT THE CLOUD LEVEL THAN
VSBY. WINDS SHOULD OVERALL BE LIGHT.

OVERNIGHT WE MAINTAINED THE DEVELOPMENT OF A STRATUS DECK
TEETERING BETWEEN IFR AND MVFR LEVELS. THIS IS PARTIALLY BASED ON
SOME OF THE PCPN GETTING INTO THE AIRPORTS AND WILL BE REVISITED
OVERNIGHT. VSBY RESTRICTIONS TOO ARE PARTIALLY BASED ON THE
PRECIPITATION OCCURRING. REGARDLESS WE ARE PRETTY CONFIDENT AT
LEAST A MVFR CIG WILL FORM BY OR TOWARD MORNING. WINDS SHOULD
TRANSITION TO LIGHT NORTHEAST.

ON SATURDAY DAY WE ARE EXPECTING ONLY SLOW IMPROVEMENT TO HIGHER
MVFR LEVELS IN THE MORNING AND POSSIBLY VFR DURING THE AFTERNOON.
GREATEST CONFIDENCE AT OUR NORTHERNMOST AIRPORTS AND TERMINALS.
SOME SHOWERS MIGHT BE AROUND FROM THE KPHL AIRPORTS SOUTHWARD, BUT
CONFIDENCE AND COVERAGE ARE NOT HIGH ENOUGH TO INCLUDE WITH THIS
TAF PACKAGE. WINDS WILL BE NORTHEAST TO EAST WITH SPEEDS GENERALLY
LESS THAN 10 KTS.

LATER SATURDAY CIGS ARE EXPECTED TO START FALLING SOUTH AS
REFLECTED IN THE KACY TAF AS WELL AS THE 30HR KPHL TAF.

OUTLOOK...
SATURDAY NIGHT...EXPECT MOSTLY VFR CONDITIONS NORTH AND MAINLY MVFR
CONDITIONS SOUTH AS HIGH PRESSURE BUILDS DOWN FROM THE NORTH.
THERE WILL BE A SLIGHT CHANCE FOR A FEW SHOWERS/TSTMS TO DEVELOP
ESPECIALLY EARLY, BUT WILL CONTINUE TO PLAY DOWN CHCS FOR NOW.

SUNDAY AND MONDAY...THE HIGH PRESSURE SYSTEM CONTINUES TO BUILD
DOWN FROM THE NORTH BRINGING VFR FLYING CONDITIONS TO OUR AREA.

MONDAY NIGHT INTO TUESDAY...A WARM FRONT WILL CROSS THE AREA
BRINGING SHOWERS WITH LOWER CIGS/VSBYS.

TUESDAY NIGHT INTO WEDNESDAY....CONTINUED LOW CIGS/VSBYS EXPECTED
AS LOW PRESSURE AND CDFNT IMPACT THE REGION, BRINGING RAIN.

&&

.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT LIMITS
THROUGH MIDDAY SATURDAY.

THEREAFTER...AM A LITTLE CONCERNED ABOUT A SCA NE FLOW BUILDING
SEAS MORE THAN THE 12Z/4 GFS WW GUIDANCE ALLOWS. ALREADY BOOSTED
THE WW FCST BY 1 FT SAT AFTN AND COULD SEE 5 FT AND A FEW G25 KT
LATE IN THE DAY S NJ AND DE ATLC WATERS WITH 25 KT GUST POSSIBLE
LOWER DE BAY.

LATER REEVALUATION MAY PROMPT AN SCA FOR SAT AFTN.

OUTLOOK...
WINDS AND SEAS SHOULD REMAIN BELOW ADVISORY CRITERIA THROUGH THE
WEEKEND AND INTO EARLY NEXT WEEK AS A LARGE AREA OF HIGH PRESSURE
PUSHES DOWN FROM THE NORTH. NE WINDS ARE EXPECTED TO GUST IN THE
15 TO 20 KNOT RANGE OVER THE WEEKEND. THIS COULD PUSH SEAS TO
AROUND 4 FEET ON OUR OCEAN WATERS. BOTH WINDS AND SEAS WILL
INCREASE TUESDAY INTO THE MIDWEEK PD AND MARINE FLAGS MAY BE
NEEDED AT THAT TIME.

&&

.TIDES/COASTAL FLOODING...
ASTRONOMICAL TIDES ARE INCREASING AS WE APPROACH THE FULL MOON ON
SATURDAY. THIS FULL MOON ALSO CLOSELY COINCIDES WITH THE PERIGEE
(WHEN THE MOON IS CLOSEST TO THE EARTH) FOR THIS MONTH, WHICH
INCREASES THE TIDES FURTHER.

WITH NORTH TO NORTHEAST WINDS FORECAST FOR SATURDAY THROUGH
MONDAY, WE COULD SEE WATER LEVELS RISE TO NEAR OR ABOVE MINOR
TIDAL FLOOD HEIGHTS. THE HIGH TIDE CYCLES THAT WE ARE MOST
CONCERNED WITH, WILL BE SATURDAY EVENING AND SUNDAY EVENING.
WE WILL CONTINUE TO MONITOR THE SITUATION AS IT APPROACHES.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...DRAG/GIGI
SHORT TERM...DRAG
LONG TERM...DRAG/NIERENBERG
AVIATION...GIGI/NIERENBERG
MARINE...DRAG/NIERENBERG
TIDES/COASTAL FLOODING...NIERENBERG
Hazardous weather outlook, May 4, 3:39 PM EDT, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 PM EDT FRI MAY 4 2012

DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027-
PAZ054-055-060>062-067>071-051945-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
339 PM EDT FRI MAY 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

GUSTY WINDS AND SMALL HAIL ARE POSSIBLE IN THUNDERSTORMS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-051945-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
339 PM EDT FRI MAY 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

GUSTY WINDS AND SMALL HAIL ARE POSSIBLE IN THUNDERSTORMS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

TIDAL FLOODING IS POSSIBLE WITH THE HIGH TIDE CYCLES LATE SATURDAY
AND LATE SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-051945-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
339 PM EDT FRI MAY 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 4, 4:45 PM EDT, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
445 PM EDT FRI MAY 4 2012

PAZ054-042130-
CARBON PA-
445 PM EDT FRI MAY 4 2012

...A STRONG THUNDERSTORM WILL AFFECT CARBON COUNTY...

AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF LEHIGHTON...MOVING
SOUTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR NESQUEHONING...
SUMMIT HILL AROUND 500 PM...NEW MAHONING AND LEHIGHTON AROUND 515 PM.

HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND
ON ROADS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4099 7578 4080 7557 4079 7560 4078 7568
      4074 7575 4073 7577 4084 7592 4091 7600
      4099 7583

KRUZDLO
Special weather statement, May 4, 6:07 PM EDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
607 PM EDT FRI MAY 4 2012

NJZ001-007-PAZ054-055-060>062-050000-
BERKS PA-CARBON PA-LEHIGH PA-MONROE PA-NORTHAMPTON PA-SUSSEX NJ-
WARREN NJ-
607 PM EDT FRI MAY 4 2012

...SHOWERS AND STRONG THUNDERSTORMS APPROACHING...

NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED NUMEROUS SHOWERS AND
THUNDERSTORMS MOVING IN FROM THE NORTHWEST...MOVING AT ABOUT 25 MPH.

AS THEY MOVE THROUGH THE NEXT COUPLE HOURS, HEAVY RAIN, CLOUD TO
GROUND LIGHTNING, AND WIND GUSTS TO 40 MPH ARE POSSIBLE.

LAT...LON 4121 7437 4093 7465 4091 7477 4071 7498
      4042 7548 4044 7553 4025 7569 4014 7587
      4049 7643 4058 7602 4074 7577 4091 7600
      4101 7575 4109 7577 4123 7554 4126 7513
      4115 7514 4109 7502 4132 7480 4136 7469

KRUZDLO
Special weather statement, May 4, 9:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 PM EDT FRI MAY 4 2012

DEZ001-NJZ016-017-PAZ067-070-050300-
CHESTER PA-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-SALEM NJ-
954 PM EDT FRI MAY 4 2012

...A CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT CHESTER...
DELAWARE...GLOUCESTER...NEW CASTLE AND SALEM COUNTIES...

AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 6 MILES WEST OF WEST
CHESTER...MOVING SOUTHEAST AT 20 MPH. THE THUNDERSTORMS WILL BE NEAR
MARSHALLTON...WEST CHESTER AROUND 1000 PM...WESTTOWN...CHEYNEY
AROUND 1015 PM...ELAM...TALLEYVILLE AROUND 1030
PM...ARDENCROFT...ARDEN AROUND 1045 PM...PENNS GROVE AND BECKETT
AROUND 1100 PM.

VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THE STORMS...AS WELL AS SMALL
HAIL.

LAT...LON 3999 7597 4019 7570 3990 7525 3988 7526
      3988 7522 3984 7518 3957 7548 3963 7557
      3965 7556 3964 7559 3993 7600 3996 7600

HAYES

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 4, 11:09 PM EDTSpecial Weather StatementPHIOcean66 min
May 4, 11:48 PM EDTSpecial Weather StatementPHIMonmouth, Ocean57 min
May 5, 3:27 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 2 more21 hr

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.